High Wind, Curry
- When
- February 23, 11:55 AM MST to 12:55 PM MST
- Where
- Curry forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- ASOS
There was also a sustained wind speed of 40 mph at the Clovis AWOS at 1155 am.
An upper level disturbance crossed New Mexico on the 23rd, producing a significant round of snow over the West Central mountains and |Sandia/Manzano mountains from the 22nd into the 23rd. Strong winds from this system were recorded over the far east central plains.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
An upper level disturbance crossed New Mexico on the 23rd, producing a significant round of snow over the West Central mountains and |Sandia/Manzano mountains from the 22nd into the 23rd. Strong winds from this system were recorded over the far east central plains.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 23, 10:41 AM MST, 1 hour 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1041 AM MST SAT FEB 23 2008 .UPDATE... CANCELLED WINTER WEATHER ADVISORY FOR THE NORTHERN MTNS. VIS SAT IMAGERY...RADAR...AND SFC OBS INDICATE SNOW IS RELEGATED TO THE HIGHER TERRAIN. TIGHTENED POP GRADIENT TO REFLECT MOUNTAIN SNOW SHOWERS THIS AFTERNOON WITH UP TO 1 INCH ADDITIONAL ACCUM. MINOR ADJUSTMENTS TO TEMPS OVER THE HIGHER TERRAIN AS WELL. WIND ADV AND RED FLAGS LOOK GREAT. GUYER && .PREV DISCUSSION...254 AM MST SAT FEB 23 2008... CURRENT MAPS...SHORTWAVE SHOWING UP NICELY AS IT SWINGS EASTWARD IN SHEARING FLOW UNDERCUTTING BASE OF COMPLEX HIGH AMPLITUDE TROUGH CENTERED ON THE GULF OF ALASKA. SHORTWAVE JUST PUSHING ACROSS THE NORTHWEST MOUNTAINS RIGHT NOW...AS NEXT BIG SYSTEM INBOUND SHOWING UP WELL ON OVERHEAD IMAGERY JUST OFF CENTRAL CALIFORNIA COAST. SKINNY RIDGE IN BETWEEN PACIFIC SYSTEM AND SHORTWAVE OVER NORTHERN END OF THE STATE IN IMMINENT DANGER OF BEING MASHED DOWN AS PACIFIC SYSTEM HEADS FOR A DAYTIME LANDFALL TODAY OVER SAN FRANCISCO BAY. AS SHORTWAVE MOVES THROUGH...SNOW FOCUS SHIFTS FROM WESTERN THIRD OF THE STATE TO THE NORTHERN TIER ALONG THE COLORADO BORDER. FAIRLY WARM OVERNIGHT TEMPERATURES WILL LIMIT SNOW ACCUMULATION...OR KEEP IT ALL RAIN...IN VALLEYS...AND RESTRICT AREAL COVERAGE TO THE HIGHER PEAKS. GUSTY SOUTHWEST FLOW ALREADY UNDERWAY THROUGH THE SACRAMENTOS AND GUADALUPES...AND THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN. MODELS...GOOD CONSENSUS PLAUSIBLY MOVES WEAK RIDGE OVER NEW MEXICO THROUGH THE DAY TODAY AND INTO TONIGHT...AHEAD OF LARGE CALIFORNIA WEATHER SYSTEM THAT WILL ENCROACH INTO NORTHERN NEW MEXICO BY LATE SUNDAY. SYSTEM SHOULD HAVE SHEARED OUT INTO OPEN WAVE...ASSURING MORE RAPID PASSAGE EASTWARD INTO THE SOUTHERN PLAINS BY MONDAY. HIGH AMPLITUDE RIDGE BUILDING IN FROM TROPICAL EAST PACIFIC TO THE YUKON TERRITORY IN NORTHWEST CANADA NOW LOOKING LIKE IT WILL HAVE MUCH EASIER TIME SLIDING EASTWARD INTO NEW MEXICO ON TUESDAY...AS PERSISTENT GULF OF ALASKA SYSTEM KEEPS SENDING PARADE OF WAVES THROUGH THE FLOW TO CRUSH DOWN THE RIDGE...WITH LITTLE SUCCESS THIS FAR SOUTH...AND STATE WILL REMAIN UNDER MEAN RIDGE PATTERN FOR THE REMAINDER OF THE MONTH. SHORT TERM...TODAY AND TONIGHT...SHORTWAVE NOW DEPARTING THE WEST AND SWEEPING ACROSS THE NORTH WILL SHIFT SNOW FOCUS TO NORTHWEST MOUNTAINS AND SANGRE DE CRISTOS...WITH SPILLS INTO THE NORTHEAST HIGHLANDS THIS MORNING...BUT RAPID MOVEMENT OF SHORTWAVE TO TEXAS PANHANDLE BY EARLY AFTERNOON WILL BRING SNOWFALL TO AN END. WILL ALLOW NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS WINTER WEATHER ADVISORY TO DROP PRETTY MUCH ON SCHEDULE THIS MORNING...AND CONTINUE THE ADVISORY THROUGH THE AFTERNOON TO COVER LINGERING SNOW AND TRAVEL PROBLEMS FOR NORTHWEST MOUNTAINS...UPPER RIO GRANDE VALLEY...AND SANGRE DE CRISTOS THROUGH THE AFTERNOON AS CURRENTLY WRITTEN. COLD FRONT SWEEPING SOUTHWARD FROM DEEPENING SURFACE LOW OVER WESTERN KANSAS WILL BRING GUSTY WINDS BACK TO LIFE OVER THE EASTERN PLAINS...AND WILL HOIST WIND ADVISORY FOR THIS AFTERNOON FOR THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER TO COVER...AND CRITICAL FIRE WEATHER CONDITIONS ALONG AND SOUTH OF INTERSTATE 40 CORRIDOR WILL BE COVERED BY RED FLAG WARNING THIS AFTERNOON FOR THE EASTERN PLAINS. LESS WIND EXPECTED FOR EASTERN UNION AND HARDING COUNTIES...THUS WILL LEAVE THIS SPOTS OUT OF ADVISORY COVERAGE THIS ROUND. SURFACE HIGH BUILDING IN TONIGHT UNDER THE RIDGE WILL BROADLY DROP CLOUD COVERAGE A NOTCH FOR ALL BUT THE NORTHERN TIER...WITH NORTHWEST FLOW CONTINUING OVERNIGHT. SURFACE TEMPERATURES WILL DROP A FEW DEGREES BELOW SEASONAL NORMS UNDER CLEARING SKIES. LONG TERM...SUNDAY THROUGH TUESDAY...CALIFORNIA SYSTEM IN PROCESS OF SHEARING RAPIDLY EASTWARD FOR QUICK JOURNEY ACROSS NORTHERN NEW MEXICO ON SUNDAY...WITH ANOTHER 2 TO 4 INCHES OVER THE NORTHWEST MOUNTAINS ON CHAMA TO EL RITO AXIS...LESSER AMOUNTS TO EITHER SIDE...THROUGH SUNDAY NIGHT. NEXT COLD FRONT DROPPING SOUTHWARD WILL BOOST WEST WIND SPEEDS AGAIN ON SUNDAY AFTERNOON. INTO MONDAY...TROUGH NOW WELL EAST OF THE STATE...WITH ANOTHER COLD PUNCH SINKING SOUTHWARD AS SURFACE LOW DEEPENS OVER HEART OF TEXAS. GUSTY WINDS OF LATE SUNDAY WILL BECOME EVEN GUSTIER...AND ANTICIPATE CRITICAL FIRE WEATHER CONDITIONS REDEVELOPING OVER THE EASTERN PLAINS. DIGGING TROUGH WILL MOVE EAST SLOWLY...AND KEEP SPEEDY NORTHWEST FLOW ALOFT OVER NORTHEAST CORNER OF NEW MEXICO FOR THE DAY FOR ENHANCED CLOUD COVERAGE AND A QUICK SHOWER OR TWO PASSING THROUGH IN THE STEERING FLOW. INTO TUESDAY...KICKER SHORTWAVE MOVING FROM NORTH TO SOUTH ACROSS EASTERN HALF OF THE FORECAST AREA WILL DO THE LAST OF THE DAMAGE WITH THE DIGGING TROUGH...AND ONE LAST BLAST OF CLOUDS AND SHOWERS BEFORE THE RIDGE BUILDS EASTWARD IN EARNEST BY LATE TUESDAY. WITH THE RIDGE...CLEARING SKIES...BROAD WARMING TREND...AND LATE WINTER TREND TO ABOVE NORMAL TEMPERATURES THROUGH REMAINDER OF THE WORK WEEK. SHY .AVIATION... SCATTERED TO WIDESPREAD AREAS OF MVFR AND PATCHY AREAS OF IFR CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO THROUGH MID TO LATE MORNING HOURS AS RAIN SHOWERS AND HIGH ELEVATION SNOW SHOWERS TRANSITION EASTWARD. MOUNTAIN OBSCURATIONS ACROSS MOUNTAINS AND PATCHY VALLEY FOG WILL ALSO DETERIORATE CONDITIONS BEFORE NOON. VFR CONDITIONS WILL PREVAIL ACROSS THE EAST CENTRAL PLAINS...SOUTH OF INTERSTATE 40. GUSTY WINDS WILL ALSO QUICKLY DEVELOP BY EARLY AFTERNOON ALONG THE CENTRAL MOUNTAINS INTO THE EAST CENTRAL PLAINS WITH GUSTS TO 45KT POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 45 28 55 33 / 0 0 10 40 GALLUP.......................... 42 23 58 29 / 0 0 0 20 GRANTS.......................... 45 24 61 31 / 0 0 0 10 GLENWOOD........................ 58 31 70 36 / 0 0 0 0 CHAMA........................... 33 14 46 22 / 20 5 40 60 LOS ALAMOS...................... 43 26 53 31 / 0 0 10 20 RED RIVER....................... 35 14 48 25 / 30 10 10 30 TAOS............................ 42 18 52 28 / 5 0 20 30 SANTA FE........................ 43 24 56 34 / 0 0 5 10 SANTA FE AIRPORT................ 46 26 57 34 / 0 0 5 10 ESPANOLA........................ 52 25 61 32 / 0 0 10 20 ALBUQUERQUE HEIGHTS............. 50 32 62 40 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 52 31 65 36 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 46 31 60 38 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 52 32 66 38 / 0 0 0 0 SOCORRO......................... 57 29 69 36 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 24 54 31 / 5 0 0 0 MORIARTY/ESTANCIA............... 44 26 62 33 / 0 0 0 0 CARRIZOZO....................... 55 32 67 40 / 0 0 0 0 RUIDOSO......................... 49 29 62 39 / 5 0 0 0 RATON........................... 52 19 58 30 / 0 0 0 5 LAS VEGAS....................... 48 24 61 36 / 0 0 0 5 ROY............................. 52 29 58 35 / 0 0 0 0 CLAYTON......................... 58 29 63 36 / 0 0 0 0 SANTA ROSA...................... 57 33 73 40 / 0 0 0 0 TUCUMCARI....................... 60 33 72 44 / 0 0 0 0 FORT SUMNER..................... 61 34 75 41 / 0 0 0 0 CLOVIS.......................... 61 34 72 43 / 0 0 0 0 PORTALES........................ 62 33 74 43 / 5 0 0 0 ROSWELL......................... 70 37 77 43 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005-010>013-016>021-026. RED FLAG WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && GUYER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MST SAT FEB 23 2008 NMZ001>021-026-241300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 554 AM MST SAT FEB 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR 1 TO 3 INCHES OF ADDITIONAL SNOW OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS COMBINED WITH POOR VISIBILITIES IN BLOWING AND DRIFTING SNOW AS SOUTHWEST WINDS INCREASE TO 35 MPH WITH GUSTS TO 45 MPH AT TIMES. A WINTER WEATHER ADVISORY REMAINS IN EFFECT OVER THE UPPER RIO GRANDE VALLEY FOR AN ADDITIONAL INCH OF SNOW AND CONTINUATION OF DIFFICULT ROAD CONDITIONS. A WIND ADVISORY IS IN EFFECT FROM THE CENTRAL MOUNTAIN CHAIN ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS FOR WEST AND SOUTHWEST WINDS INCREASING TO 35 MPH WITH GUSTS TO 50 MPH...LOCALLY STRONGER OVER SUMMITS AND THROUGH GAPS OF THE SACRAMENTO AND GUADALUPE MOUNTAINS. STRONG WINDS AND LOW HUMIDITIES WILL COMBINE THIS AFTERNOON OVER THE EASTERN PLAINS ALONG AND SOUTH OF INTERSTATE 40 TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...AND A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR TONIGHT. GUSTY WINDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE HAZARDOUS WIND AND CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR SUNDAY...HOWEVER...GUSTY WINDS WILL REDEVELOP ON SUNDAY AFTERNOON AS A COLD FRONT SWEEPS SOUTHWARD ACROSS THE STATE. ON MONDAY...STRONG WINDS WILL COMBINE WITH LOW HUMIDITIES TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER THE EAST AND SOUTHEAST PLAINS. HAZARDOUS WEATHER IS NOT EXPECTED TUESDAY THROUGH FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND RAINFALL AMOUNTS AND MEASURED SUSTAINED WINDS AND GUST SPEEDS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. SHY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 AM MST SAT FEB 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM SNOW CEDAR CREST 35.11N 106.37W
02/23/2008 E6.0 INCH BERNALILLO NM PUBLIC
NEAR THE FOREST SERVICE ELEVATION ABOVE 7000 FEET.
0548 AM SNOW 5 NW LAMY 35.53N 105.94W
02/23/2008 M3.4 INCH SANTA FE NM AMATEUR RADIO
0628 AM SNOW 13 S ANGEL FIRE 36.20N 105.28W
02/23/2008 M3.0 INCH MORA NM PUBLIC
NEAR HIDDEN LAKE
&&
SHYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
738 AM MST SAT FEB 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM SNOW 2 NW SEDILLO 35.12N 106.32W
02/23/2008 M1.0 INCH BERNALILLO NM TRAINED SPOTTER
WATER 0.69 INCHES.
0725 AM SNOW MOUNTAINAIR 34.52N 106.24W
02/23/2008 E1.1 INCH TORRANCE NM TRAINED SPOTTER
0725 AM SNOW 1 W CHAMITA 35.07N 106.12W
02/23/2008 M1.8 INCH SANTA FE NM PUBLIC
HORTON ROAD AT FROST ROAD
0734 AM SNOW 10 N MANZANO 34.79N 106.34W
02/23/2008 M1.0 INCH TORRANCE NM CO-OP OBSERVER
WATER 0.41
&&
SHYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1056 AM MST SAT FEB 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM SNOW ANGEL FIRE 36.39N 105.29W
02/22/2008 M4.0 INCH COLFAX NM CO-OP OBSERVER
0828 PM SNOW 6 N WHITEWATER 35.35N 108.75W
02/22/2008 M3.0 INCH MCKINLEY NM TRAINED SPOTTER
0519 AM SNOW CEDAR CREST 35.11N 106.37W
02/23/2008 E6.0 INCH BERNALILLO NM PUBLIC
NEAR THE FOREST SERVICE ELEVATION ABOVE 7000 FEET.
0548 AM SNOW 5 NW LAMY 35.53N 105.94W
02/23/2008 M3.4 INCH SANTA FE NM AMATEUR RADIO
0628 AM SNOW 13 S ANGEL FIRE 36.20N 105.28W
02/23/2008 M3.0 INCH MORA NM PUBLIC
NEAR HIDDEN LAKE
0700 AM SNOW 2 N CHAMA 36.92N 106.58W
02/23/2008 M6.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0720 AM SNOW 2 NW SEDILLO 35.12N 106.32W
02/23/2008 M1.0 INCH BERNALILLO NM TRAINED SPOTTER
0725 AM SNOW 1 W CHAMITA 35.07N 106.12W
02/23/2008 M1.8 INCH SANTA FE NM PUBLIC
HORTON ROAD AT FROST ROAD
0725 AM SNOW MOUNTAINAIR 34.52N 106.24W
02/23/2008 E1.1 INCH TORRANCE NM TRAINED SPOTTER
0734 AM SNOW 10 N MANZANO 34.79N 106.34W
02/23/2008 M1.0 INCH TORRANCE NM CO-OP OBSERVER
0755 AM SNOW 16 E CLINES CORNERS 35.01N 105.39W
02/23/2008 E1.0 INCH TORRANCE NM PUBLIC
ROADS WET.
0800 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
02/23/2008 M12.0 INCH CIBOLA NM CO-OP OBSERVER
0800 AM SNOW EAGLE NEST 36.56N 105.26W
02/23/2008 M3.5 INCH COLFAX NM CO-OP OBSERVER
0826 AM SNOW 6 SSE SANTA FE 35.60N 105.93W
02/23/2008 M4.3 INCH SANTA FE NM CO-OP OBSERVER
0828 AM SNOW 9 WSW CUBA 35.95N 107.09W
02/23/2008 M4.0 INCH SANDOVAL NM CO-OP OBSERVER
0915 AM SNOW 3 NE STANLEY 35.18N 105.94W
02/23/2008 M3.6 INCH SANTA FE NM CO-OP OBSERVER
0936 AM SNOW RED RIVER 36.71N 105.42W
02/23/2008 M3.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0944 AM SNOW 8 SSW RED RIVER 36.59N 105.45W
02/23/2008 M5.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0946 AM SNOW 6 W LOS ALAMOS 35.89N 106.39W
02/23/2008 M6.0 INCH SANDOVAL NM PUBLIC
PAJARITO SKI AREA.
0947 AM SNOW 7 ESE CHUPADERO 35.79N 105.80W
02/23/2008 M7.0 INCH SANTA FE NM PUBLIC
SANTA FE SKI AREA.
0949 AM SNOW QUESTA 36.71N 105.59W
02/23/2008 E4.0 INCH TAOS NM PUBLIC
0951 AM SNOW 4 NW SANDIA PARK 35.21N 106.41W
02/23/2008 M14.0 INCH BERNALILLO NM PUBLIC
SANDIA SKI AREA.
0953 AM SNOW 5 SE MCGAFFEY 35.34N 108.44W
02/23/2008 E8.0 INCH MCKINLEY NM CO-OP OBSERVER
0953 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
02/23/2008 M3.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0954 AM SNOW 3 NW TRES RITOS 36.15N 105.55W
02/23/2008 M4.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
0958 AM SNOW NARBONA PASS 36.08N 108.86W
02/23/2008 E10.0 INCH SAN JUAN NM CO-OP OBSERVER
1008 AM SNOW 8 NW LA CUEVA 35.95N 106.75W
02/23/2008 E8.0 INCH SANDOVAL NM CO-OP OBSERVER
&&
341 high wind, 1 heavy snow. Local standard time, as filed.
There was also a sustained wind speed of 40 mph at the Clovis AWOS at 1155 am.
Snow reports ranged from 3 to 12 inches, primarily over the northwest areas of the west central mountains.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2008Every state in 2008This day in weather historyWarnings in New Mexico, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 72051, 72048.